Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Geometry

Managing Editor: Grundhöfer, Theo / Joswig, Michael

Editorial Board: Bamberg, John / Bannai, Eiichi / Cavalieri, Renzo / Coskun, Izzet / Duzaar, Frank / Eberlein, Patrick / Gentili, Graziano / Henk, Martin / Kantor, William M. / Korchmaros, Gabor / Kreuzer, Alexander / Lagarias, Jeffrey C. / Leistner, Thomas / Löwen, Rainer / Ono, Kaoru / Ratcliffe, John G. / Scharlau, Rudolf / Scheiderer, Claus / Van Maldeghem, Hendrik / Weintraub, Steven H. / Weiss, Richard

4 Issues per year

IMPACT FACTOR 2017: 0.734

CiteScore 2017: 0.70

SCImago Journal Rank (SJR) 2017: 0.695
Source Normalized Impact per Paper (SNIP) 2017: 0.891

Mathematical Citation Quotient (MCQ) 2017: 0.62

See all formats and pricing
More options …
Volume 14, Issue 3


Non-existence of tight neighborly triangulated manifolds with β1 = 2

N. Singh
Published Online: 2014-07-08 | DOI: https://doi.org/10.1515/advgeom-2014-0005


All triangulated d-manifolds satisfy the inequality for d ≥ 3. A triangulated d-manifold is called tight neighborly if it attains equality in this bound. For each d ≥ 3, a (2d+3)-vertex tight neighborly triangulation of the Sd-1-bundle over S1 with β1 = 1 was constructed by Kühnel in 1986. In this paper, it is shown that there does not exist a tight neighborly triangulated manifold with β1 = 2. In other words, there is no tight neighborly triangulation of (Sd-1x S1)#2 or (Sd-1x̲ S1)#2 for d ≥ 3. A short proof of the uniqueness of Kühnel’s complexes for d ≥ 4 under the assumption β1≠ 0 is also presented.

Keywords: Stacked sphere; triangulated manifolds; tight neighborly triangulation

About the article

Published Online: 2014-07-08

Published in Print: 2014-07-01

Citation Information: Advances in Geometry, Volume 14, Issue 3, Pages 561–569, ISSN (Online) 1615-7168, ISSN (Print) 1615-715X, DOI: https://doi.org/10.1515/advgeom-2014-0005.

Export Citation

© 2014 by Walter de Gruyter Berlin/Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Basudeb Datta and Nitin Singh
Journal of Combinatorial Theory, Series A, 2013, Volume 120, Number 8, Page 2148
Proceedings - Mathematical Sciences, 2015, Volume 125, Number 1, Page 79

Comments (0)

Please log in or register to comment.
Log in